# SDR 99ZZZX1835

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 69579061
- Condition: Broken
- Location: Rudder Control
- Part time: 24,123 hours
- Component: Boeing, 65C254105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING, PN 69-57906-1, IS BROKEN.  IMPROPER HEAT TREATING, INCORRECT ALLOYS IN SPRING OR OVERSTRESSED.  SUBMITTER STATED SPRING, PN 69-57906-1, SHOULD BE REPLACED WITH SPRING, P/N 69-57906-2.
